# SDR AALA201607069015

- Difficulty date: June 25, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 71,203 hours, 26,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBEAM SHEAR TIE CRACKED AT BS 1320 AND LBL 40.50 AS VIEWED FROM THE  AFT CARGO COMPARTMENT CEILING AREA.  REPLACED THE SHEAR TIE PER SRM 51-40-02.
